MAUDE Adverse Event Report: ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of this time, has been shipped for investigation.However, the customer confirmed that the sample is available.As an intervention, an ambu bag was required to be used until it was replaced with a new circuit.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the adu520x4d vital signs adult anesthesia breathing circuit experienced circuit malfunction due to plastic piece covering the air exchange circuit filter during use.The customer confirmed that there was no patient harm associated with this reported event.As an intervention, a manual ventilation was required to be used until it was replaced with a new circuit.
 
Additional Manufacturer Narrative
Result of investigation: one opened sample of the p/n adu520x4d without lot number was received for the investigation.According to investigation, we determined that personnel are related with defect reported, since they did not follow the process to perform change proper the media roll.Also process is related with defect reported, since it is not very clear to perform the change of the roll plush.

Brand Name
ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
MDR Report Key10268596
Report Number8030673-2020-00103
Device Sequence Number3017842
Product Code BTM
UDI-Device Identifier10190752121539
UDI-Public(01)10190752121539(10)0004143192
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Device Catalogue NumberADU520X4D
Device Lot Number0004143192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date09/06/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;